# SDR IPXA10559107

- Difficulty date: March 27, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,006 hours, 17,617 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Part number: 65426698
- Condition: Bent
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO DOOR CUT OUT AFT LOWER PRESSURE SEAL DEPRESSOR BENT IN STA 620 WL 210.  R & R IAW SRM 51-40-02.
